MathSciNet Relay Station
MathSciNet bibliographic data
MR2488613 (2010d:65184) 65L99
He, Ji-Huan An elementary introduction to the homotopy perturbation method. Comput. Math. Appl. 57 (2009), no. 3, 410–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement